# SDR QXEA0201346

- Difficulty date: August 23, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 2,457 hours, 2,879 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND CENTER WING LEADING EDGE HAS CRACKED RIBS AT FOUR PLACES, TWO ON INBOARD RIB ENDS AND TWO ON OUTBOARD RIB ENDS.  REPAIRED IAW HORIZON AIR EA 6-57-55A AND WVAC EO DHC8S-57-0529A.
